# SDR JGVR20210520005

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 2 AREAS OF CORROSION ON UPPER AFT EDGE OF RH VERTICAL STAB SKIN. FOUND CORROSION REMOVED TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02. REPAIR CORROSION PER TEXTRON REPAIR MEMO DQ29966M1, SUBJECT "RIGHT-HAND VERTICAL STABILIZER SKIN CORROSION", DATED: 05/12/2021.
